Mauline India Pvt Ltd
Aceclofenac (100mg) + Paracetamol (325mg) + Trypsin Chymotrypsin (50000AU)
Citymol CH 100mg/325mg Tablet is a pain relieving medicine used to treat pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Citymol CH 100mg/325mg Tablet should be taken with food. This will prevent you from getting an upset stomach. The dose and duration will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for longer duration than recommended by the doctor. The most common side effects of this medicine include nausea, vomiting, heartburn, stomach pain, and indigestion. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing them. Before taking it, you should let your doctor know if you have a history of ulcer or bleeding in your stomach, high blood pressure, or have any problems with your heart, kidneys, or liver. Let your doctor also know about all the other medicines you are taking to make sure it is safe for you. Pregnant or breastfeeding women should consult their doctor before starting treatment. You should also avoid drinking alcohol while you are taking this medicine as alcohol can cause excessive drowsiness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Citymol CH 100mg/325mg Tablet is to be taken with food.
Nausea Vomiting Heartburn Stomach pain Indigestion
It is unsafe to consume alcohol with Citymol CH 100mg/325mg Tablet.
Information regarding the use of Citymol CH 100mg/325mg Tablet during breastfeeding is not available. Please consult your doctor.
Citymol CH 100mg/325mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Drugs for pain/fever or cough-and-cold containing acetaminophen
Citymol CH 100mg/325mg Tablet is a combination of three medicines: Aceclofenac, Paracetamol and Trypsin Chymotrypsin. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Trypsin Chymotrypsin is a combination of enzymes which break down proteins into smaller fragments thereby making them available for absorption into the blood. Once absorbed, they increase blood supply in the affected area and reduce swelling.
Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking Citymol CH 100mg/325mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Citymol CH 100mg/325mg Tablet is a combination of four medicines: Aceclofenac, Paracetamol, Trypsin and Chymotrypsin. This medicine helps in decreasing pain and swelling by lowering the levels of chemical substances in the body that causes pain and swelling.
No, there is no report of addiction associated with Citymol CH 100mg/325mg Tablet.
Citymol CH 100mg/325mg Tablet is usually used for short-term and can be discontinued when your pain is relieved. However, it should be continued if advised by your doctor.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) after taking Citymol CH 100mg/325mg Tablet. If you feel dizzy or lightheaded, resting is recommended and resuming once feeling better.
Long-term use of Citymol CH 100mg/325mg Tablet can cause kidney damage. Long-term use can lead to kidney dysfunction because it reduces the body's natural production of prostaglandins, chemicals that protect kidneys from damage. It is not recommended for patients with pre-existing kidney disease.
Citymol CH 100mg/325mg Tablet contains Paracetamol. This medicine is known to be harmful to the liver, especially in doses above the recommended level. Avoid alcohol consumption while taking this medicine because it may increase your risk of liver damage. People with pre-existing liver disease should avoid Citymol CH 100mg/325mg Tablet, and seeking medical advice immediately if any early signs or symptoms of liver damage are observed.
It may take about an hour for the initial pain relief benefits to be seen after taking Citymol CH 100mg/325mg Tablet.
If you miss a dose of Citymol CH 100mg/325mg Tablet and it is almost time for your next dose, skip the missed dose. Then take your next dose at the scheduled time. Otherwise, take it as soon as you remember, then resume taking the medicine normally. Do not double-dose to make up for a missed dose because this may increase the risk of unwanted side effects. Consult your doctor if you are unsure how to manage this situation.
No, taking a higher than the recommended dose will not increase effectiveness. Instead, it may result in serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, consult your doctor for re-evaluation.
Citymol CH 100mg/325mg Tablet is harmful to patients with known allergy to any of its components or excipients. It should also be avoided in patients with a history of stomach ulcers, active or recurrent stomach ulcer bleeding, heart failure, high blood pressure, and liver or kidney disease.